Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local theta correspondence for small unitary groups


Author: Shu-Yen Pan
Journal: Trans. Amer. Math. Soc. 358 (2006), 1511-1535
MSC (2000): Primary 22E50; Secondary 11F27, 22E35
Published electronically: October 31, 2005
MathSciNet review: 2186984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give an explicit parameterization of the local theta correspondence of supercuspidal representations for the reductive dual pairs $ ({\rm U}_1(F),{\rm U}_1(F))$, $ ({\rm U}_1(F),{\rm U}_{1,1}(F))$, $ ({\rm U}_1(F),{\rm U}_{2}(F))$, and $ ({\rm U}_1(F),{\rm U}_{1,2}(F))$ of unitary groups over a nonarchimedean local field $ F$ of odd residue characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E50, 11F27, 22E35

Retrieve articles in all journals with MSC (2000): 22E50, 11F27, 22E35


Additional Information

Shu-Yen Pan
Affiliation: National Center for Theoretical Sciences and Department of Mathematics, National Cheng Kung University, Tainan City 701, Taiwan
Address at time of publication: National Center for Theoretical Sciences and Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan
Email: sypan@mail.ncku.edu.tw, sypan@math.nthu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03874-2
PII: S 0002-9947(05)03874-2
Received by editor(s): March 15, 2004
Published electronically: October 31, 2005
Additional Notes: This project was supported by NSC-grant 91-2119-M-006-019 of Taiwan
Article copyright: © Copyright 2005 American Mathematical Society